Show simple item record

dc.contributor.authorPapageorgiou, Nikolaos S.
dc.date.accessioned2017-06-13T21:21:28Z
dc.date.available2017-06-13T21:21:28Z
dc.date.issued1995
dc.identifier.citationPapageorgiou, N. (1995). Optimality conditions for systems driven by nonlinear evolution equations. Mathematical Problems in Engineering, 1(1), 27-36. doi:10.1155/S1024123X95000044en_US
dc.identifier.urihttp://hdl.handle.net/11141/1569
dc.description.abstractUsing the Dubovitskii-Milyutin theory we derive necessary and sufficient conditions for optimality for a class of Lagrange optimal control problems monitored by a nonlinear evolution equation and involving initial and/or terminal constraints. An example of a parabolic control system is also included.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleOptimality Conditions for Systems Driven by Nonlinear Evolution Equationsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1024123X95000044


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0